S. Ahlgren, S. B. Ekhad, K. Ono, and D. Zeilberger, A binomial coefficient identity associated to a conjecture of Beukers, Electronic journal of combinatorics, vol.5, p.10, 1998.

G. P. Egorychev, Integral representation and the computation of combinatorial sums, Translations of mathematical monographs 59, 1984.

S. B. Ekhad and J. E. Majewicz, A short WZ-style proof of Abel's identity, Electronic journal of combinatorics, vol.3, issue.2, p.16, 1996.

S. B. Ekhad and M. Mohammed, A WZ proof of a curious identity, Integers: The Electronic Journal of Combinatorial Number Theory, vol.3, p.6, 2003.

S. B. Ekhad and D. Zeilberger, A WZ proof of Ramanujan's formula for ?. Geometry, Analysis and Mechanics, World Scientific, pp.107-108, 1994.

H. W. Gould, Combinatorial Identities, A Standardized Set of Tables Listing 500 Binomial Coefficient Summations, 1972.

D. H. Greene and D. E. Knuth, Mathematics for the Analysis of Algorithms, Birkäuser, 1982.
DOI : 10.1007/978-0-8176-4729-2

H. K. Hwang, Uniform asymptotics of some Abel sums arising in coding theory, Theoretical Computer Science, vol.263, issue.1-2, pp.145-158, 1973.
DOI : 10.1016/S0304-3975(00)00238-3

C. Krattenthaler, HYP and HYPQ, Journal of Symbolic Computation, vol.20, issue.5-6, pp.737-744, 1995.
DOI : 10.1006/jsco.1995.1075

P. Paule and M. Schorn, A Mathematica Version of Zeilberger's Algorithm for Proving Binomial Coefficient Identities, Journal of Symbolic Computation, vol.20, issue.5-6, pp.5-6673, 1995.
DOI : 10.1006/jsco.1995.1071

H. Prodinger, Important message from Doron Zeilberger. Posted on the Analysis of, Algorithms Bulletin Board

D. Romik, Some formulas for the central binomial and Motzkin numbers, Journal of Integer Sequences, vol.6, 2003.

R. Sedgewick and P. Flajolet, An introduction to the Analysis of Algorithms, 1996.

L. W. Shapiro, S. Getu, W. Woan, and L. Woodson, The Riordan group, Discrete Applied Mathematics, vol.34, issue.1-3, pp.229-239, 1991.
DOI : 10.1016/0166-218X(91)90088-E

R. Sprugnoli, Combinatorial Identities and Riordan Arrays

R. Sprugnoli, Riordan arrays and combinatorial sums, Discrete Mathematics, vol.132, issue.1-3, pp.267-290, 1994.
DOI : 10.1016/0012-365X(92)00570-H

W. Szpankowski, On asymptotics of certain sums arising in coding theory, IEEE Transactions on Information Theory, vol.41, issue.6, pp.2087-2090, 1995.
DOI : 10.1109/18.476341